Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is there any medicine to improve my skin complexion ?

Hi this is raj i used skin lite cream for 5 months when i stopped applying cream my face is becoming black so how can i maintain my skin tone ? and is there any medicene to improve my skin tone without any adverse effects
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  1704
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear raj..,
Thanks for choosing HCM..,
Skinlite cream....consists Hydroquinone, momentasome.,
and Isotretinoin .. If u stop middle of course..,
repigmentation occur normally..,
So don't use these type of creams..ok.,
1) Morning times use SUNSCREEN LOTION SPF 50.,
2) night times use Kojic cream and vit C .,
Answered: Mon, 19 Mar 2012
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response

Welcome to HealthcareMagic forum,

Skinlite cream contains three chemicals ,out of which one is a steroid.You should not use this cream for so long, because of its steroid component. It is good for very short period,but if used for long then it can lead to lot of problem. When you discontinue this cream, then it may lead to itching ,burning sensation, complexion would become dull, redness over cheeks ,photo sensitivity ,pimples etc.

Its good that you have stopped the cream.

Start using a good sunscreen daily to begin with.Rest depends upon what symptoms you are getting. There are other cream which would help you withdraw from skinlite.For the darkness you can use hydroquinone based creams at night .

I would like to know who had prescribed you this cream and for what purpose.

I hope this would help you understand your skin better.If you have any further questions ,kindly write back to us.


Dr.Bharat chawda

Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor